# SDR MWEA011195

- Difficulty date: August 29, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911426507
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA DENTS IN FUSELAGE SKIN AT STATION 965 AND LONGERON 11 LEFT. ONE IS 2.5 INCHES ABOVE LONGERON 11 LEFT AND ONE IS 2 INCHES BELOW LONGERON 11 LEFT. FABRICATED AND INSTALLED DOUBLER REPAIR.
